MAUDE Adverse Event Report: NAVILYST MEDICAL, INC. NAMIC; MONITOR, LINE ISOLATION

NAVILYST MEDICAL, INC. NAMIC; MONITOR, LINE ISOLATION
Model Number 90701482
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
Patient's a-line was not transducing.The nurse used papaverine, as well as flushing and repositioning which did not resolve the problem.While instilling the papaverine into the tubing, a crack was discovered in the namic pressure monitoring line tubing at the connection point with the papaverine syringe and a small puddle had formed on the syringe pump.The tubing was changed, and the leaking was resolved.Two days later, a crack was found in a second namic pressure monitoring tubing at the connection point with the syringe and a puddle formed on the syringe pump.In this case, a poor tracing was noted and was resolved when the tubing was changed.

Brand Name
NAMIC
Common Device Name
MONITOR, LINE ISOLATION
Manufacturer (Section D)
NAVILYST MEDICAL, INC.
26 forest street
marlborough MA 01752
MDR Report Key8900834
Report Number8900834
Device Sequence Number16676419
Product Code DRI
UDI-Device IdentifierH965907014820
UDI-PublicH965907014820
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2019
Report Date (Section F) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90701482
Device Catalogue Number90701482
Device Lot Number5450424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2019
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/16/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/31/2019